# SDR HALA2014011000003

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 45,735 hours, 8,340 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, STATUS PAGE MESSAGE DISPLAYED FOR RT ENGINE EEC C1.  FOLLOWED FIM 73-21/828.  FOUND MESSAGE CH-B, CAT 1 FAULT ON RT PIMU FOLLOWED BY PIMU MESSAGE TABLE IAW FIM TASK 71-01-00/201 AND PERFORMED BITE/GROUND TEST OF PIMU THEN RESET, MESSAGE WENT OUT.  RT ENGINE EEC SYS CHECKED OK IAW AMM 77-35-00.
